Limiting-type theorem for conditional distributions of products of independent unimodular 2×2 matrices

S. K. Nechaev, Ya G. Sinai

Research output: Contribution to journalArticle

18 Scopus citations

Abstract

We consider a random process which is some version of the Brownian bridge in the space SL(2, R). Under simplifying assumptions we show that the increments of this process increase as √t as in the case of the usual Brownian motion in the Euclidean space. The main results describe the limiting distribution for properly normed increments.

Original languageEnglish (US)
Pages (from-to)121-132
Number of pages12
JournalBoletim da Sociedade Brasileira de Matemática
Volume21
Issue number2
DOIs
StatePublished - Sep 1 1991
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Limiting-type theorem for conditional distributions of products of independent unimodular 2×2 matrices'. Together they form a unique fingerprint.

  • Cite this